| Model Number |
380677-29 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, non-recuperable error occurred on the second surgeon side console (ssc).Logs show error 23008 was pointing to left master tool manipulator (mtm).The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: field service engineer (fse) confirmed issue was related to surgeon side console (ssc) 2 and it was disconnected.The procedure was completed using only ssc 1.The issue was not resolved over the phone, and the customer came to the conclusion to disable ssc 2.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse was not able to reproduce the issue; however, the fse did replace the master tool manipulator (mtm).The system was tested and verified as ready for use.As of the date of this report, the mtm has not yet been received by intuitive surgical, inc.(isi) for evaluation.